# SDR FDEA202310091733

- Difficulty date: October 9, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N896FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41750
- Aircraft time: 17,827 hours, 3,013 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113W270017
- Part serial: 001629
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB AFT FLAP I/B LWR SURFACE FROM IB TO OB 65INCH CROSS LE TO TE 34INCH FOUND ONE   BIRD STRIKE. EVALUATED LH IB AFT FLAP I/B LWR SURFACE FROM IB TO OB 65INCH CROSS LE TO TE 34INCH    ONE BIRD STRIKE, DAMAGE SIZE L*W=1" *0.75" WITHIN REPAIR LIMIT AS PER B777 SRM 57-53-01-1A   ALLOWABLE DAMAGE 1, REV 45.0. REPAIRED THE DAMAGE AS PER B777 SRM 57-53-01-2R-1 AND   SRM 51-70-04-2R-1 AND SRM 51-70-04-2R PARA.5.N REV 45.0 AND EA G-5750-T0376535 P1, TITLE:   WING-FLIGHT SURFACES-LH INBD AFT FLAP TE WEDGE LOWER SURFACE DENT WITH DISBOND AT   ITEF STA 189.27-SRM REPAIR-RSC TRACKING. DETAIL PLS REFER TO WRI: 57504902. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
